EconPapers    
Economics at your fingertips  
 

Seven-dimensional considerations of Einstein's connection. I. The recurrence relations of the first kind in n - g -UFT

Mi Ae Kim, Keum Sook So, Chung Hyun Cho and Kyung Tae Chung

International Journal of Mathematics and Mathematical Sciences, 2003, vol. 2003, 1-11

Abstract:

Einstein's connection in a generalized Riemannian manifold X n has been investigated by many authors for lower-dimensional cases n = 2 , … , 6 . In a series of papers, we obtain a surveyable tensorial representation of 7 -dimensional Einstein's connection in terms of unified field tensor, with main emphasis on the derivation of powerful and useful recurrence relations which hold in X 7 . In this paper, we give a brief survey of Einstein's unified field theory and derive the recurrence relations of the first kind which hold in a general X n . All considerations in this paper are restricted to the first and second classes only since the case of the third class, the simplest case, was already studied by many authors.

Date: 2003
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2003/895841.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2003/895841.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:895841

DOI: 10.1155/S0161171203012766

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:895841